# SDR COEA9670201

- Difficulty date: June 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702FE
- Make and model: Fokker F.27MK 600
- Aircraft serial: 10350
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Tq Ind
- Part number: 10542N02W01
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

NR 1 LT TORQUE PRESSURE INDICATOR FAILED DURING TAKEOFF ROLL AT RNO.  DURING START UP, TAXI AND INITIAL TAKEOFF POWER SETTING INDICATIONS WERE NORMAL.  AFTER INITIAL TAKEOFF POWER WAS SET AND THE ROLL BEGAN, BOTH DIGITAL AND ANALOG TORQUE INDICATIONS FAILED.  TAKEOFF WAS ABORTED.  MX REPLACED THE NR 1 TORQUE PRESSURE INDICATOR.  OPS CHECK NORMAL.  AIRCRAFT RELEASED.  (M)
